Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 20 found articles
 
 
  Constraint qualifications and optimality conditions for optimization problems with cardinality constraints
 
 
Title: Constraint qualifications and optimality conditions for optimization problems with cardinality constraints
Author: Červinka, Michal
Kanzow, Christian
Schwartz, Alexandra
Appeared in: Mathematical programming
Paging: Volume 160 (2016) nr. 1-2 pages 353-377
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands